A simple proof of a theorem of Albert release_sq5ob57wibedlnjve7v6c2kqai

by M. L. Racine

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS)
ISSN-L 0002-9939
Volume 43
Page(s) 487-487
Release Date 1974-02-01
Container Type proceedings
Publisher American Mathematical Society (AMS)
Primary Language en (lookup)

Known Files and URLs

application/pdf  173.9 kB
sha1:f6a1f0aa7a01cce3c19b...
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  173.9 kB
sha1:31e5ebaa439c6695e33b...
www.ams.org (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   1974-02-01
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0002-9939
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
c1b73af2-0751-4a8b-a472-39902ff597d0
As JSON object via API